# SDR MYW2006F00003

- Difficulty date: December 29, 2005
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Engine: Cfmint CFM567B26US
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Part number: 11519681
- Condition: Malfunctioned
- Location: P91 Pwr Dist Pnl
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, WITH ENGINES RUNNING UNABLE TO PLACE APU ON LINE UNLESS NR 1 GENERATOR BREAKER TRIPPED.  TROUBLESHOT IAW FIM TASK 24-21 TASK 301.  FOUND GENERATOR CONTROL BREAKER AT FAULT.  REMOVED AND REPLACED BREAKER IAW 24-21-41.  OPERATIONAL CHECKED GOOD.  RETURNED AIRCRAFT TO SERVICE.  (K)
